MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reer0573 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the picc was inserted (b)(6).It was retracted on (b)(6) when it kinked, picc was removed on (b)(6) when it kinked again.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a catheter kink is confirmed but the exact cause remains unknown.One x-ray image was provided for evaluation.A note stating ¿inserted (b)(6) 2020, retracted (b)(6) 2020, removed (b)(6) 2020 when kinked again¿ was included with the image.The x-ray appears to show the upper right arm and chest region of the patient.A powerpicc catheter appears to be present in the right arm region based on the winged hub shape visible.The catheter extending from the hub appears to be slightly bunched and contain a bent region in the catheter shaft.Additional lines are visible in the lower chest area of the x-ray but do not appear to interact with the catheter.Based on the description of the reported event, possible contributing factors include catheter position, catheter securement, and manipulation of the device.A review of the manufacturing records did not reveal any evidence to suggest a manufacturing related root cause contributed to the reported event.The lack of a physical sample did not allow for an inspection of the catheter; however, since a kink appeared to be present in the x-ray image, the complaint is confirmed but the exact cause remains unknown.
 
Event or Problem Description
It was reported the picc was inserted (b)(6) 2020.It was retracted on (b)(6) 2020.When it kinked, picc was removed on (b)(6) 2020 when it kinked again.

Brand Name
POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10677300
Report Number3006260740-2020-20101
Device Sequence Number19629540
Product Code LJS
UDI-Device Identifier00801741155024
UDI-Public(01)00801741155024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberN/A
Device Catalogue NumberS1395108D3
Device Lot NumberREER0573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR